# SDR DALA2017062605008

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 324-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER COMPARTMENT FLOOR SUPPORT BS 324 TO 344,  LBL 46 HAS A CRACK. MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5400.
